# SDR VNAA202003229993

- Difficulty date: February 24, 2020
- Submitted: March 22, 2020
- Operation: Air carrier
- Aircraft: N569NN
- Make and model: Cndair CL6002C10
- Aircraft serial: 15356
- Aircraft time: 11,885 hours, 10,836 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND DOING REPAIR OF PAX DOOR AFT WEB, CRACKS LOCATED IN STEP REDIUS OF 2ND & 3RD STEP OF AFT WEB. FABRICATED REPAIR PARTS IAW CRJ900 SRM 52-11-04-201-004-A01. INSTALLED REPAIR PARTS IAW CRJ900 SRM 52-11-04-201-004-A01
